MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3350/kjhep.2010.16.1.75

Медицинская библиотека · The Korean journal of hepatology · 2010

[A case report of alverine-citrate-induced acute hepatitis].

Han Jee Young, Lee Jin Woo, Kim Joon Mee, Joo Kowoon, Chon Ung, Lee Jung Il, Jeong Seok, Lee Don Haeng, Kim Young Soo, Min Kyung Sun

Клинический случайСтатьяПеревод в очереди

Аннотация

Alverine citrate is one of the most commonly used antispasmodic drugs for patients with irritable bowel syndrome. Alverine-citrate-induced hepatotoxicity is extremely rare, with only a few cases having been reported worldwide. We present a case of a 75-year-old female patient who experienced complicated jaundice and abdominal discomfort after taking alverine citrate. Other causes of hepatitis were ruled out and the results of the liver function test returned to normal after ceasing the drug. This is the first case report in Korea of alverine-citrate-induced hepatotoxicity.

Для цитирования: Han Jee Young, Lee Jin Woo, Kim Joon Mee, Joo Kowoon, Chon Ung, Lee Jung Il, Jeong Seok, Lee Don Haeng, Kim Young Soo, Min Kyung Sun. [A case report of alverine-citrate-induced acute hepatitis].. The Korean journal of hepatology. 2010. DOI: 10.3350/kjhep.2010.16.1.75.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.